Opuscula Math. 25, no. 1 (2005), 139-148

Opuscula Mathematica

A note on inductive limit model of Bargmann space of infinite order

Jerzy Stochel

Abstract. It is shown that the generalized creation and annihilation operators on Bargmann space of infinite order in a direction \(a=(a_1,a_2,\ldots) \in l^2\) are inductive limits of the creation and annihilation operator acting on Bargmann space of \(n\)-th order.

Keywords: Hilbert space, Bargmann space, creation operator, annihilation operator, inductive limit.

Mathematics Subject Classification: 47B38, 47B37, 47A80.

Full text (pdf)

  • Jerzy Stochel
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2004-05-10.
Opuscula Mathematica - cover

Cite this article as:
Jerzy Stochel, A note on inductive limit model of Bargmann space of infinite order, Opuscula Math. 25, no. 1 (2005), 139-148

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.